# SDR DHL9970124D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1116
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, EXFOLIATED CORROSION AT AFT CARGO BILGE INT COMPT, FLOOR FRAME BS 1116, LBL 3.  CUT OUT DAMAGED AREA, INSTALLED ANGLE REPAIR PER SRM 51-40-3, 13 X 1.
